Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniform bounds for strongly $F$-regular surfaces


Authors: Paolo Cascini, Yoshinori Gongyo and Karl Schwede
Journal: Trans. Amer. Math. Soc. 368 (2016), 5547-5563
MSC (2010): Primary 14F18, 13A35, 14B05
DOI: https://doi.org/10.1090/tran/6515
Published electronically: October 7, 2015
MathSciNet review: 3458390
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $(X,B)$ is a two dimensional Kawamata log terminal pair defined over an algebraically closed field of characteristic $p$, and $p$ is sufficiently large, depending only on the coefficients of $B$, then $(X,B)$ is also strongly $F$-regular.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14F18, 13A35, 14B05

Retrieve articles in all journals with MSC (2010): 14F18, 13A35, 14B05


Additional Information

Paolo Cascini
Affiliation: Department of Mathematics, Imperial College London, London SW7 2AZ, United Kingdom
MR Author ID: 674262
Email: p.cascini@imperial.ac.uk

Yoshinori Gongyo
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba, Meguro-ku, Tokyo 153-8914, Japan – and – Department of Mathematics, Imperial College London, 180 Queen’s Gate, London SW7 2AZ, United Kingdom
Email: gongyo@ms.u-tokyo.ac.jp, y.gongyo@imperial.ac.uk

Karl Schwede
Affiliation: Department of Mathematics, Pennsylvania State University, University Park, Pennsylvania 16802
Address at time of publication: Department of Mathematics, University of Utah, 155 S 1400 E Room 233, Salt Lake City, Utah 84112
MR Author ID: 773868
Email: schwede@math.psu.edu, schwede@math.utah.edu

Keywords: $F$-regular, $F$-pure, log terminal, log canonical
Received by editor(s): February 15, 2014
Received by editor(s) in revised form: July 10, 2014
Published electronically: October 7, 2015
Additional Notes: The first author was partially supported by EPSRC grant P28327
The second author was partially supported by the Grand-in-Aid for Research Activity Start-Up $\sharp$24840009 from JSPS and research expense from the JRF fund.
The third author was partially supported by the NSF grant DMS #1064485, NSF FRG grant DMS #1265261/1501102, NSF CAREER grant DMS #1252860/1501115 and a Sloan Fellowship.
Article copyright: © Copyright 2015 American Mathematical Society